Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 224, Pages 178–191 (Mi znsl4441)  

This article is cited in 5 scientific papers (total in 5 papers)

On correlation functions of the $XY$ model

A. G. Izergin, N. A. Kitanin, N. A. Slavnov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: New determinant representations are obtained for the simplest correlation functions of the Heisenberg $XY$ spin chain. Bibliography: 8 titles.

Full text: PDF file (503 kB)

English version:
Journal of Mathematical Sciences (New York), 1998, 88:2, 224–232

Bibliographic databases:

UDC: 517.9
Received: 10.01.1995

Citation: A. G. Izergin, N. A. Kitanin, N. A. Slavnov, “On correlation functions of the $XY$ model”, Questions of quantum field theory and statistical physics. Part 13, Zap. Nauchn. Sem. POMI, 224, POMI, St. Petersburg, 1995, 178–191; J. Math. Sci. (New York), 88:2 (1998), 224–232

Citation in format AMSBIB
\Bibitem{IzeKitSla95}
\by A.~G.~Izergin, N.~A.~Kitanin, N.~A.~Slavnov
\paper On correlation functions of the $XY$ model
\inbook Questions of quantum field theory and statistical physics. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 224
\pages 178--191
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364849}
\zmath{https://zbmath.org/?q=an:0899.46070|0886.46067}
\transl
\jour J. Math. Sci. (New York)
\yr 1998
\vol 88
\issue 2
\pages 224--232
\crossref{https://doi.org/10.1007/BF02364983}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4441
  • http://mi.mathnet.ru/eng/znsl/v224/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. L. Malyshev, “Functional Integration with an “Automorphic” Boundary Condition and Correlators of Third Components of Spins in the $XX$ Heisenberg Model”, Theoret. and Math. Phys., 136:2 (2003), 1143–1154  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. L. Malyshev, “The condition of quasi-periodicity in imaginary time as a constraint at the functional integration and the time-dependent ZZ-correlator of the XX Heisenberg magnet”, J. Math. Sci. (N. Y.), 136:1 (2006), 3607–3624  mathnet  crossref  mathscinet  zmath
    3. N. M. Bogoliubov, K. Malyshev, “The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers”, St. Petersburg Math. J., 22:3 (2011), 359–377  mathnet  crossref  mathscinet  zmath  isi
    4. N. M. Bogolyubov, K. L. Malyshev, “Integrable models and combinatorics”, Russian Math. Surveys, 70:5 (2015), 789–856  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. J. Math. Sci. (N. Y.), 242:5 (2019), 628–635  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:138
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021